It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by genny on January 14, 2000 at 15:16:32:

In Reply to: Re: add posted by Lisa on January 14, 2000 at 10:08:11:

: : we have an 8yr old boy the teacher told us she thinks he has add. well to find out i took him to the doc. he has add. now we have put him on adderall. i just wanted to know how fast do you see a differance?

: I have a 10 year old daughter that was just diagnosed ADD. Her doctor put her on adderall the first 2 weeks were kinda scary. She was moody had a loss of appitite she lost her spark. Then what a change she is brining home A's + B's she actually enjoys school now.
: A little advice have the teacher send you daily notes ( the teacher will notice the change or not since your child is with him/her through out the day) this will help determime if the dosage is enough or not enough for your child. My daughter was put on 15m and it was
: reduced to 10m because 15m made her sleepy. Now she's alert pays attention she calls it her smart pill because she can see the difference. Children with ADD also seem to have problems staying orginized so you still have to work realy hard helping them to do this.
: The meds are a great help, but giving a pill and thinking it will solve the problem by itself is not the solution. Talk with your childs school councler and teacher to set up a program designed to fit your childs needs, with that in place and the adderall you should have
: great results. Also talk with your child and let him know what is going on and why this choice has been made. My daughter understands why she has to take adderall, to let me know at ANY time taking this medicine if it makes her feel funny or sick. Involve your child
: with your choices after all he will be the affected. With the ongoing support of you, your childs teachers and doctor I think you will be pleased with the results in a few weeks.
thank you for the advice we talked to our son and he understood that this wiil help him .i was also wondering if the meds will affect his personality?
he is a funny kid make us laugh and i just do not want to see that go away.

Follow Ups
  • Re: add Randi 19:58:57 1/17/00 (3)
    • Re: add genny 20:43:28 1/18/00 (2)
      • Re: add Randi 19:08:01 1/20/00 (1)
        • Re: add genny 15:49:02 1/21/00 (0)

All times are GMT -7. The time now is 08:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!